Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6980
Title: On Schur rings of group rings of finite groups
Authors: Apostolopoulou, C.
VAN DEN BERGH, Michel 
van Oystaeyen, F.
Issue Date: 1992
Source: Communications in algebra, 20(7). p. 2139-2152
Abstract: Schur rings are rings associated to certain partitions of finite groups. They were introduced for applications in representation theory, cfr. [3][4]. The algebric structure of these rings has not been studied in depth. In this paper we determine explicit structure constants for Schur rings, we derive conditions for separability and we compute the centre. These results seem to be new even over fields.
Document URI: http://hdl.handle.net/1942/6980
DOI: 10.1080/00927879208824451
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

3
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on May 22, 2022

Page view(s)

42
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.